Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 121, NWS Jacksonville, FL

July 15, 2016Clay County, Duval County, Saint Johns County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 15, 2016, 2:47 PM EDT for Clay County, Duval County, Saint Johns County, Florida. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2016, 2:47 PM EDT (18:47 UTC)
Expired
Jul 15, 2016, 3:30 PM EDT
In force
43 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, FL, Duval County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 58 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 3:12 PM EDTTSTM WND DMG5 Ssw Lakeside, FLPUBLIC REPORT VIA SOCIAL MEDIA OF A TREE DOWNED. TIMING ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.8 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 299 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
299 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1220 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

534 
WUUS52 KJAX 151847
SVRJAX
FLC019-031-109-151930-
/O.NEW.KJAX.SV.W.0121.160715T1847Z-160715T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
247 PM EDT FRI JUL 15 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ST. JOHNS COUNTY IN NORTHEASTERN FLORIDA...
  CENTRAL CLAY COUNTY IN NORTHEASTERN FLORIDA...
  SOUTHWESTERN DUVAL COUNTY IN NORTHEASTERN FLORIDA...

* UNTIL 330 PM EDT

* AT 246 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GREEN COVE
  SPRINGS...MOVING NORTH AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  JACKSONVILLE...ORANGE PARK...GREEN COVE SPRINGS...MIDDLEBURG...
  FRUIT COVE...MANDARIN...ORTEGA...BAYMEADOWS...OAKLEAF PLANTATION...
  SWITZERLAND...DOCTORS INLET...CECIL FIELD...FLEMING ISLAND...
  NAS JAX...LAKESIDE...BELLAIR-MEADOWBROOK TERRACE...PENNEY FARMS...
  JACKSONVILLE HEIGHTS AND ASBURY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2984 8161 2984 8181 2983 8182 2983 8190
      3029 8191 3028 8155
TIME...MOT...LOC 1846Z 183DEG 16KT 3000 8173 

HAIL...0.75IN
WIND...60MPH
 
$$

STRUBLE
1 follow-up statement
277 
WWUS52 KJAX 151905
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
305 PM EDT FRI JUL 15 2016

FLC019-031-109-151930-
/O.CON.KJAX.SV.W.0121.000000T0000Z-160715T1930Z/
ST. JOHNS FL-CLAY FL-DUVAL FL-
305 PM EDT FRI JUL 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHWESTERN ST. JOHNS...NORTHEASTERN CLAY AND SOUTHWESTERN DUVAL
COUNTIES...

AT 304 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREEN COVE
SPRINGS...MOVING NORTH AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...ORANGE PARK...GREEN COVE SPRINGS...FRUIT COVE...
MANDARIN...MIDDLEBURG...ORTEGA...BAYMEADOWS...OAKLEAF PLANTATION...
SWITZERLAND...DOCTORS INLET...CECIL FIELD...FLEMING ISLAND...
NAS JAX...LAKESIDE...BELLAIR-MEADOWBROOK TERRACE...PENNEY FARMS...
JACKSONVILLE HEIGHTS AND ASBURY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2991 8160 2993 8174 2992 8182 2995 8187
      3029 8191 3028 8155
TIME...MOT...LOC 1904Z 183DEG 9KT 3002 8173 

HAIL...0.75IN
WIND...60MPH
 
$$

STRUBLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 9:03 AM EDT, 5 hours 44 minutes earlier.

Area forecast discussion, Jul 15, 9:03 AM EDT, 5 hours 44 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
903 AM EDT FRI JUL 15 2016

.UPDATE...
East-West Ridge axis across North Florida has weakened slightly
since yesterday and will allow for storm motion to be more south
to north across North Florida, then turning more SW to NE across
SE GA although speeds will still generally be around 10 mph or
less with some erratic motion due to outflows and sea breezes
pushing inland from the coast. Morning soundings showing PWATS
around 1.75" which still supports at least scattered storm
coverage over inland areas. Activity still expected to start
across the Suwannee River valley late this morning, but may be
slightly NW of yesterday, more in the Lake City/Live Oak areas
then develop closer to a line towards the Oky Swamp/Waycross then
onwards to Baxley/Jesup. Morning soundings also show a slight
warming in the mid levels with 500mb in the -6/-7C range which
supports strong storms, but will likely take merging boundaries to
trigger any isolated severe storms with localized damaging winds.
Initial activity will contain some strong storms but not
expecting any isolated severe storms until East Coast Sea Breeze
pushes inland and meets outflows from earlier activity during the
mid-late afternoon hours. Max temps will top out close to 90
degrees where activity starts over inland areas while the
remainder of inland areas will still reach into the lower to
middle 90s with heat indices close to 105 degrees. The East coast
sea breeze will hold max temps in the lower 90s along the coast.
Scattered storms will linger into the evening hours from
outflows/mergers, then end after sunset.

&&

.AVIATION...
Prevailing SSW flow expected today with showers and tstorms
moving inland from the Gulf Coast region through the morning and
likely impacting GNV by early afternoon. Include VCTS in for all
sites early this afternoon continuing through the early evening.
Winds will become onshore at CRG and SGJ with the sea breeze.

&&

.MARINE...
Light SW Flow this morning around 10 knots will become S/SE later
today with sea breeze development along the coast. Seas 2-4 ft.
Storms may push off the coast btwn JAX and SSI with gusty winds
possible.

Rip Currents: Low Risk continues.

&&

.CLIMATE...
Streak of 11 days >= 95F at JAX airport may be ended today as
convection gets an early start near the terminal by early
afternoon. Streak currently ranks as 6th all-time since records
began in 1871. Start to July through July 14th ranks in the Top 10
warmest for all climate sites.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  96  74  96  73 /  50  40  40  30
SSI  93  79  89  78 /  30  20  10  20
JAX  96  74  94  75 /  40  30  20  20
SGJ  94  77  91  76 /  30  20  10  10
GNV  96  73  96  73 /  50  40  30  30
OCF  95  73  95  73 /  50  40  30  20

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&

Hess/Kennedy/Walker
Hazardous weather outlook, Jul 15, 6:37 AM EDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
637 AM EDT FRI JUL 15 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-161100-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
637 AM EDT FRI JUL 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS WILL MOVE INLAND ACROSS THE SUWANNEE
RIVER VALLEY LATER THIS MORNING. ADDITIONAL THUNDERSTORMS WILL
DEVELOP ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA DURING THE
AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL AND GUSTY WINDS WILL
BE POSSIBLE. STORM MOTION WILL BE TO THE NORTH TO NORTHEAST AROUND
10 MPH.

ELEVATED HEAT INDICES NEAR 105 ARE POSSIBLE EACH DAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED
EACH DAY. SOME STORMS MAY BECOME STRONG WITH HEAVY RAINFALL...GUSTY
WINDS AND FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jul 15, 2:08 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
208 PM EDT FRI JUL 15 2016

FLZ021-022-030-035-036-151900-
ALACHUA FL-GILCHRIST FL-UNION FL-COLUMBIA FL-SUWANNEE FL-
208 PM EDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COLUMBIA...SOUTHWESTERN
UNION...NORTHWESTERN ALACHUA...SOUTHEASTERN SUWANNEE AND NORTHEASTERN
GILCHRIST COUNTIES UNTIL 300 PM EDT...

AT 207 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR OBRIEN TO 7 MILES NORTHEAST OF BELL.
MOVEMENT WAS NORTHEAST AT 15 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
LAKE CITY...WHITE SPRINGS...ICHETUCKNEE SPRING...COLUMBIA...
HIGH SPRINGS...FORT WHITE...WELLBORN...OBRIEN...WINFIELD...
UPLAND PINES...SUWANNEE VALLEY...FIVE POINTS...PROVIDENCE...
WATERTOWN...BRANFORD AND HILDRETH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3034 8280 3032 8278 3033 8276 3032 8275
      3033 8272 3032 8272 3033 8270 2989 8242
      2972 8280 2987 8288 2988 8288 3005 8297
TIME...MOT...LOC 1807Z 215DEG 14KT 3004 8290 2984 8279

HESS
Special weather statement, Jul 15, 2:09 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
209 PM EDT FRI JUL 15 2016

FLZ020-021-151900-
HAMILTON FL-SUWANNEE FL-
209 PM EDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUWANNEE AND WEST
CENTRAL HAMILTON COUNTIES UNTIL 300 PM EDT...

AT 209 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DOWLING PARK...OR 13 MILES SOUTHWEST OF SUWANNEE RIVER STATE PARK...
MOVING NORTHEAST AT 15 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
SUWANNEE RIVER STATE PARK...BLUE SPRINGS...DOWLING PARK...
CROSSROADS AND NEWBURN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3026 8324 3029 8323 3031 8321 3035 8321
      3035 8319 3038 8319 3039 8317 3041 8318
      3042 8322 3046 8322 3047 8323 3053 8320
      3045 8296 3012 8323 3017 8323 3018 8325
      3023 8324 3023 8325 3025 8324 3026 8325
TIME...MOT...LOC 1809Z 215DEG 14KT 3023 8326

HESS
Special weather statement, Jul 15, 2:11 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
211 PM EDT FRI JUL 15 2016

GAZ162-163-151900-
CLINCH GA-ECHOLS GA-
211 PM EDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR ECHOLS AND CLINCH COUNTIES UNTIL
300 PM EDT...

AT 211 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR MAYDAY TO 8 MILES EAST OF STATENVILLE.
MOVEMENT WAS NORTHEAST AT 15 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
HOMERVILLE...FARGO...DU PONT...NEEDMORE...MAYDAY AND COGDELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3085 8301 3087 8297 3104 8297 3119 8273
      3067 8249 3060 8281 3061 8293 3085 8304
TIME...MOT...LOC 1811Z 245DEG 14KT 3087 8297 3067 8288

HESS
Special weather statement, Jul 15, 2:16 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
216 PM EDT FRI JUL 15 2016

FLZ032-037-151900-
CLAY FL-PUTNAM FL-
216 PM EDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUTNAM AND
SOUTHEASTERN CLAY COUNTIES UNTIL 300 PM EDT...

AT 216 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR GEORGE'S LAKE...OR 13 MILES NORTHWEST OF PALATKA...MOVING
NORTHEAST AT 15 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
GREEN COVE SPRINGS...BARDIN...GEORGE'S LAKE...BOSTWICK...FLORAHOME...
CARRAWAY AND PUTNAM HALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2966 8171 2972 8200 3007 8168 3004 8169
      3002 8168 2998 8162 2996 8160 2990 8161
      2980 8156
TIME...MOT...LOC 1816Z 224DEG 12KT 2981 8177

HESS
Special weather statement, Jul 15, 2:20 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EDT FRI JUL 15 2016

FLZ020-021-151900-
HAMILTON FL-SUWANNEE FL-
220 PM EDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUWANNEE AND CENTRAL
HAMILTON COUNTIES UNTIL 300 PM EDT...

AT 220 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LIVE OAK...MOVING NORTH AT 15 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
LIVE OAK...JASPER...JENNINGS...SUWANNEE SPRINGS...
CROSSROADS AND NEWBURN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3023 8297 3028 8317 3062 8311 3053 8277
TIME...MOT...LOC 1820Z 196DEG 14KT 3033 8305

HESS
Special weather statement, Jul 15, 2:30 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT FRI JUL 15 2016

FLZ035-036-151915-
ALACHUA FL-GILCHRIST FL-
230 PM EDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ALACHUA AND
GILCHRIST COUNTIES UNTIL 315 PM EDT...

AT 230 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TRENTON...MOVING NORTHEAST AT 25 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
TRENTON...BELL...ARCHER...NEWBERRY AND GUARANTO SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2964 8296 2970 8296 2970 8294 2972 8296
      2972 8294 2977 8295 2980 8292 2981 8293
      2983 8289 2989 8288 2991 8286 2991 8283
      2953 8246 2954 8265 2956 8266 2956 8275
      2958 8276 2958 8278 2959 8290 2963 8297
TIME...MOT...LOC 1830Z 230DEG 23KT 2967 8283

STRUBLE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 1:23 PM EDTSpecial Weather StatementJAXSuwannee37 min
Jul 15, 1:34 PM EDTSpecial Weather StatementJAXGilchrist41 min
Jul 15, 1:56 PM EDTSpecial Weather StatementJAXSuwannee49 min
Jul 15, 2:08 PM EDTSpecial Weather StatementJAXGilchrist52 min
Jul 15, 2:09 PM EDTSpecial Weather StatementJAXSuwannee51 min
Jul 15, 2:16 PM EDTSpecial Weather StatementJAXClay44 min
Jul 15, 2:20 PM EDTSpecial Weather StatementJAXHamilton40 min
Jul 15, 2:30 PM EDTSpecial Weather StatementJAXGilchrist45 min
Jul 15, 2:58 PM EDTSpecial Weather StatementJAXAlachua47 min
Jul 15, 3:02 PM EDTSevere Thunderstorm WarningJAXAlachua, Columbia, Gilchrist, Union43 min
Jul 15, 3:09 PM EDTSpecial Weather StatementJAXHamilton51 min
Jul 15, 3:15 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton28 min
Jul 15, 3:27 PM EDTSevere Thunderstorm WarningJAXDuval48 min
Jul 15, 3:31 PM EDTAreal Flood AdvisoryJAXAlachua, Gilchrist89 min
Jul 15, 3:48 PM EDTSevere Thunderstorm WarningJAXBradford, Union42 min
Jul 15, 3:54 PM EDTSpecial Weather StatementJAXDuval51 min
Jul 15, 4:11 PM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns49 min
Jul 15, 4:13 PM EDTAreal Flood AdvisoryJAXDuval92 min
Jul 15, 4:31 PM EDTSevere Thunderstorm WarningJAXNassau44 min
Jul 15, 4:40 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Putnam39 min
Jul 15, 4:50 PM EDTSevere Thunderstorm WarningJAXNassau28 min
Jul 15, 4:58 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Union92 min
Jul 15, 5:44 PM EDTSpecial Weather StatementJAXDuval46 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.